# SDR DHLA20087451226

- Difficulty date: December 26, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUALLY INSPECTING THE RT WING A CRACK IN THE FALSE SPAR LOWER CHORD WAS FOUND AT APPROX WBL124.0.  THE CRACK IS IN THE RADIUS APPROX 1.5 INCHES IN LENGTH.
